# SDR QXEA2013021800533

- Difficulty date: February 18, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR,  SECOND FROM AFT LEFT AND LATCH BEARING IS CORRODED.  REMOVED CORRODED BEARING IAW NR 652574-3, ISSUE NR 01, DATED 7-27-12, STEPS 1 THROUGH 9. INSTALLED NEW BEARING IAW MCN NR 652574-3 ISSUE NR 01 DATED 7-27-12, STEPS 10 THROUGH 14.
